Impulsive coupled systems with generalized jump conditions
Feliz Minhós
Universidade de Évora, Portugal
Robert de Sousa
Universidade de Cabo Verde, Cabo Verde
Published 2018-02-20


impulsive coupled systems
L1-Carathéodory functions
Green's functions
Schauder's fixed-point theorem
elastically coupled double-string system

How to Cite

Minhós F. and de Sousa R. (2018) “Impulsive coupled systems with generalized jump conditions”, Nonlinear Analysis: Modelling and Control, 23(1), pp. 103-119. doi: 10.15388/NA.2018.1.8.


This work considers a second order impulsive coupled system with full nonlinearities, generalized impulse functions and mixed boundary conditions. This is the first time where such coupled systems are considered with nonlinearities with dependence on both unknown functions and their derivatives, together impulsive functions given by more general framework allowing jumps on the both functions and both derivatives.
The arguments apply the fixed point theory, Green's functions echnique, L1-Carathéodory functions theory and Schauder's fixed point theorem.
An application to the transverse vibration system of elastically coupled double-string is presented in the last section.

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy